Pacific Journal of Mathematics

On the Nörlund summability of Fourier series.

B. N. Sahney

Article information

Pacific J. Math., Volume 13, Number 1 (1963), 251-262.

First available in Project Euclid: 14 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42.20


Sahney, B. N. On the Nörlund summability of Fourier series. Pacific J. Math. 13 (1963), no. 1, 251--262.

Export citation


  • [1] M. Astrachan, Studies in the summabilityof Fourier Series by Nrlundmeans, Duke Math. J. 2 (1936), 543-568.
  • [2] E. Hille and J. D. Tamarkin, On the summability of Fourier Series. Proc. Nat. Acad. Sci., 14 (1928), 915-918.
  • [3] E. Hille and J. D. Tamarkin, On the summabilityof Fourier Series. Trans. Amer. Math. Soc, 34 (1932), 757-783.
  • [4] N. E. Nrlund, Sur une application des fonctions permutables, Londs. Universitets Arsskrift, (N.F.) avd. 2, 16 No. 3 (1920).
  • [5] O. P. Varshney, On the Norlund summabilityof a Fourier Series and its conjugate series, Thesis presented for the degree of Ph. D. at the University of Saugar (March, 1960).
  • [6] G. F. Woronoi, Extension of the notion of the limit of the sum of terms of an infinite series, Proc. of 11th Congress of Russian Naturalists and Scientists (in Russian). St. Petersburg, 1902, 60-61. There is an annotated English translation by J. D. Tamarkin-- Ann. Math., 33 (1932), 422-428. COLLEGE OF ENGG. AND TECH. NEW DELHI, INDIA